JournalsaihpcVol. 26, No. 5pp. 2025–2053

Navier–Stokes equations with nonhomogeneous boundary conditions in a convex bi-dimensional domain

  • Vincent Girinon

    Institut de Mathématiques, UMR CNRS 5219, Université Paul Sabatier, 31062 Toulouse Cedex 9, France
Navier–Stokes equations with nonhomogeneous boundary conditions in a convex bi-dimensional domain cover
Download PDF

Abstract

We prove the existence of a weak solution to Navier–Stokes equations describing the isentropic flow of a gas in a convex and bounded region, ΩR2\Omega \subset \mathbf{R}^{2}, with nonhomogeneous Dirichlet boundary conditions on ∂Ω. These results are also extended to flow domain surrounding an obstacle.

Cite this article

Vincent Girinon, Navier–Stokes equations with nonhomogeneous boundary conditions in a convex bi-dimensional domain. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 5, pp. 2025–2053

DOI 10.1016/J.ANIHPC.2008.12.007